# SDR DXTA2008122103423

- Difficulty date: December 21, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 8,197 hours, 5,087 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Ecu Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT PAC IS STUCK ON AND WILL NOT DECREASE IN TEMP. TEMP IS 134 DEGREES INDICATED WITH PAC'S AND BLEED VALVES OFF, ONLY APU RUNNING. CREW COULD DETECT A BURNING ODOR DURING FLT.  RAN ACFT AND VERIFIED PROBLEM.  INSPECTED COCKPIT PAC FOR SEIZE, FOUND OK. CHECK MIX LUG VALVE AND FOUND OPS CHECK GOOD.  SWAPPED THE ECU CONTROLLERS.  FOUND DEICE FLUID IN THE ECU CONTROLLER CONNECTOR PLUGS.  OBTAINED CONTACT CLEANER AND CLEANED PLUGS.  OPS CHECK STILL FAILED.  INSPECTED COCKPIT ECU RTD AND EVER HEAT SWITCHES AND FOUND THE SOFT SPLICE BROKEN AT THE TT001 CONNECTOR.  REPAIRED SOFT SPLICE AND RESTORED THE ECU CONTROLLERS TO ORIGINALS.  ALL OPS CHECKS GOOD ON COCKPIT AND CABIN ENVIRONMENTAL SYSTEMS.  ALL CHECKS DONE IAW CHAPTER 21-51-00 OF MM.
